# SDR UPS07M49928

- Difficulty date: April 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horiztonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORT STAB, BARREL NUT BORE LEFT NR 14 FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01VII R38 BOTTOM REMAIN BLENDOUT 0.040" DEEP BORE REAMED TO 0.988" DIA REMAIN BLENDOUT 0.015" DEEP EXCEED EO LIMITS.  10X MAG DVI C/O NO CORROSION.  BORE BLENDOUT & BOTTOM PERI RADIUSED, SMOOTHEN & PROTECTED SRM 51-21-01 VII R38.  REPAIR SLEEVE BUSHING FAB, PROTECTED & INSTALLED PER EO FIG 5.  REPAIR C/O AT BN BORE NR 14 LT IS ACCEPTABLE IAW EN1214-07.
